See Alike in...

Alike App

Browser

Yoki9

50d

Hello everyone.. I am currently on Maxi-CHOP regimen with a follow up of rituximab maintenance.It’s be ok so far but my oncologist wants to probe further as to whether I will react well with the rituximab maintenance on long term, hence he has stopped he has stopped it for now. Has anyone been on this regimen and how did it go? Can someone please tell me some of the side effects and benefits of rituximab as well as it effects when being stopped?… Thanks

Top reply
    • fl137

      41d

      One of the side effects of rituximab is decreased immunoglobulin G (IgG) which can cause upper respiratory infections, and can be treated with intravenous immunoglobulins (IVIG): https://www.ncbi.nlm.nih.gov/pmc/articles/PMC4035033/

    • fl137

      41d

      One of the side effects of rituximab is decreased immunoglobulin G (IgG) which can cause upper respiratory infections, and can be treated with intravenous immunoglobulins (IVIG): https://www.ncbi.nlm.nih.gov/pmc/articles/PMC4035033/

    • Gordan999

      48d

      Hi, I am 68 and I was diagnosed in december 2019. My rituximab journey was ok till I started having chest infections during the maintenace program. The doctors had to stop it after 3months. After that the chest infections have gone down. I have been in remission for 3 years now and it feels ok just some fatigue here and ther but I am getting a hang of it. Sorry to hear about you challenges and I hope your medical team will come out with the best treatment plan for you. Praying for you.

    • Landlord

      50d

      Hi there, I joined this community about a month ago , pretty new here .I am 55 .I was diagnosed with MM 3 years ago. I was on Rituximab maintenance for 1.5 years and it wasn’t bad.Initially felt better with the fatigue I was experiencing, the nausea also improved. Along the line I started having severe joint pains , my doctors also realized that wbc had gone down really hard so they had to take me off the maintenance. For now the joint pains has stabilized and my neutrophils are pretty much ok according my recent labs. good luck and more strength and comfort.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Alike health

One person shared their experience with Rituximab, stating that they went through a treatment mix of Velcade, Rituxan, Cyclophosphamide, Adriamycin, and prednisone, and it did wonders for them. By the end of their treatment, their PET scan was all clear, showing a complete response. Now, they're on Rituximab as their maintenance treatment. Another person had five infusions of Rituximab and experienced an allergic reaction to the first infusion; it took them 12 hours to complete that one infusion. They did this back in Jan of 2016 and their platelets have been in range since. However, another patient reported extreme sensitivity to sunlight after their second infusion of Rituximab. It's recommended to contact your doctor about any side effects or new symptoms.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion